# SDR DALA2023052304113

- Difficulty date: May 17, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 16,254 hours, 7,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTA ER/A 584898-14 REV D MONITOR INSPECTION LOG REFERENCE REQUIRES 3RD STAGE DTA APPROVAL ON OR BEFORE NEXT 59000 CYCLES AFTER SECTION III. CONTACT LIAISON ENGINEERING, DEPT 555.ASSOCIATED ER/A 00-584898 ADDED FOR AC 3039. (LP# 2772175)
